# SDR UPS203099

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Fs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIB UPPER CHORD AT BL 70.5 AND STATION 760.95.  MAINTENANCE CUT OUT DAMAGE AND REPAIRED IAW SRM 51-10-6 AND UPS EO 727-5710-1271F AND UPS EO 727-5710-6865A.
